# SDR SWI202407120577

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N615UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000816
- Aircraft time: 9,853 hours, 6,401 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD. EMERGENCY DECLARED. FUMES IN CABIN.   (FLIGHT 5318 - FILED CLOSED)   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 28508544 WITH THE FOLLOWING CORRECTIVE ACTION: "PERFORMED ENGINE RUNS FOR 2 HOURS IAW GE LMM 72-00-00, CLEANING 002, SUBTASK 72-00-00-760-165 DURING THIS TIME WE PERFOMED A15 MIN OPERATION AT IDLE, ANTI-ICE OPERATION, AND 5 MIN AT 65 PERCENT N1 TO ENSURE THE OIL WAS DRY. PERFORMED ECS OPERATION AND DRY-OUT RUNS WITH PACKS SET TO FULL HOT FOR 1.5 HRS AFTER WHICH TO ENSURE THE ECS SYSTEM WAS FULLY DRY AND NO CLEANING SOLUTION REMAINED IN THE SYSTEM. DURING THE DRY OUT RUNS, WE WENT THROUGH THE CABIN AND THERE WAS NO SMOKE OR ODD SMELLS IN THE NOTED. SUSPECT SMOKE WAS CAUSED BY RESIDUAL SOAP IN THE ECS SYSTEM FROM THE COMPRESSOR WASH WHICH WAS DONE ON 07/09/2024."
